# SDR DL72S980168

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: AT HMV2 FOUND R/W STA 656-5 UPPER STRINGER TO RIB ATTACH IS CRACKED LOC 2ND STRINGER FWD OF REAR SPAR.  PLUGGED HOLE PER ERA 33125-14AD STOP DRILLED/REPAIR PART PER MM 57-13-0 FABD PART PER ERA.
